# SDR 02FDEA00045

- Difficulty date: December 29, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON EXTERNAL FUSELAGE SKIN AT BS 720A AT STR 23L.  REMOVED AND REPLACED SKIN PER SRM 53-30-3.
